Discrete Wolbachia Diffusion in Mosquito Populations with Allee Effects

Authors

  • Unal Ufuktepe

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i4.4524

Keywords:

competition model, discrete dynamical systems, stability, bifurcation, fixed point, manifolds

Abstract

We study stability analysis of a discrete-time dynamical system of Wolbachia diffusion in mosquito populations with Allee effects on the wild mosquito population. We analyze the competition between released mosquitoes and wild mosquitos. We show local and global stabilities of the fixed points, and type of bifurcations with respect to parameters. The results are verified by numerical simulations.

Downloads

How to Cite

Ufuktepe, U. . (2022). Discrete Wolbachia Diffusion in Mosquito Populations with Allee Effects. European Journal of Pure and Applied Mathematics, 15(4), 1613–1622. https://doi.org/10.29020/nybg.ejpam.v15i4.4524